# SDR AWXA960088

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND CORROSION ON GALLEY SEAT TRACK BS 987-1016, RBL 37, WL 208.  REMOVED, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-5, 51-30-8, 51-30-0 AND 51-30-2 AT BS 987-1016, RBL 37, WL 208.  (M)
